# SDR 03FDEA00569

- Difficulty date: April 21, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK STA 675 TO 735 RBL 75 AT TRACK FLANGE CLIP NUT   HOLES TOP AND BOTTOM CORRODED.  CLOSING ACTION ON 04/14/03.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00.  REMOVED AND REINSTALLED NEW SEAT TRACK IAW SRM 51-31-01, FAB NEW SEAT TRACK ON MAE TRAVELER T2/326222.
